PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 60 | 1 | 85-92
Tytuł artykułu

On p-class groups of cyclic extensions of prime degree p of number fields

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
60
Numer
1
Strony
85-92
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-11-26
Twórcy
  • Department of Mathematics, the University of Texas at Austin, Austin, Texas 78712, U.S.A.
Bibliografia
  • [1] E. Artin and J. Tate, Class Field Theory, Benjamin, New York 1967.
  • [2] J. Cassels and A. Fröhlich, Algebraic Number Theory, Thompson, Washington, D.C., 1967.
  • [3] Y. Furuta, The genus field and genus number in algebraic number fields, Nagoya Math. J. 29 (1967), 281-285.
  • [4] F. Gerth, Limit probabilities for coranks of matrices over GF(q), Linear and Multilinear Algebra 19 (1986), 79-93.
  • [5] F. Gerth, Densities for ranks of certain parts of p-class groups, Proc. Amer. Math. Soc. 99 (1987), 1-8.
  • [6] F. Gerth, Densities for 3-class ranks in certain cubic extensions, J. Reine Angew. Math. 381 (1987), 161-180.
  • [7] F. Gerth, On p-class groups of cyclic extensions of prime degree p of quadratic fields, Mathematika 36 (1989), 89-102.
  • [8] F. Gerth, On p-class groups of cyclic extension of prime degree p of certain cyclotomic fields, Manuscripta Math. 70 (1990), 39-50.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav60i1p85bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.